# SDR SWAA2021072785877

- Difficulty date: June 20, 2021
- Submitted: July 27, 2021
- Operation: Air carrier
- Aircraft: N7820L
- Make and model: Boeing 737-79P
- Aircraft serial: 28253
- Aircraft time: 52,814 hours, 34,351 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Seal Plate
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H HORIZONTAL STAB GAP COVER 333AB SEAL PLATE CRACKED. (18-037) ; / [01] REMOVED AND REPLACED L/H HORIZONTAL STAB GAP COVER PLATE 333AB SEAL REFERENCED WITH B737-700 SRM 51-40-02-0G-0; [02] VERIFIED STEP 1.
